# SDR 2017FA0000047

- Difficulty date: February 7, 2017
- Submitted: February 7, 2017
- Operation: General aviation
- Aircraft: N6260Z
- Make and model: Piper PA-25
- Aircraft serial: 25321
- Aircraft time: 6,934 hours
- Engine: Lyc O360A1A
- Engine time: 2,707 hours
- Propeller: Mcauly 1A200*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: SLSTD1872
- Condition: Departed
- Location: Nr 3 Cylinder
- Part time: 51 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, R, B
- Precautionary procedure: B, E, A

## Discrepancy

DURING CRUISE , THE NR 3 CYLINDER, LOWER SPARK PLUG, DEPARTED THE ENGINE, CAUSING A SUBSTANTIAL LOSS OF POWER.  THE SUSPECT SPARK PLUG WAS RECOVERED,  AND WAS FOUND TO HAVE THE HELICOIL FROM THE CYLINDER STILL FIRMLY ATTACHED.
